Communications in Mathematical Analysis

An Inverse Problem for Differential Operators on Hedgehog-type Graphs with General Matching Conditions

A. Choque Rivero, Yu. I. Karlovich, and V. A Yurko

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

An inverse spectral problem is studied for Sturm-Liouville differential operators on hedgehog-type graphs with generalized matching conditions in the interior vertices and with Dirichlet boundary conditions in the boundary vertices. A uniqueness theorem of recovering potentials from given spectral characteristics is provided, and a constructive solution for the inverse problem is obtained.

Article information

Source
Commun. Math. Anal., Volume 17, Number 2 (2014), 98-107.

Dates
First available in Project Euclid: 18 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.cma/1418919758

Mathematical Reviews number (MathSciNet)
MR3292962

Zentralblatt MATH identifier
1380.34040

Subjects
Primary: 34A55: Inverse problems 34B07: Linear boundary value problems with nonlinear dependence on the spectral parameter 34B45: Boundary value problems on graphs and networks 47E05: Ordinary differential operators [See also 34Bxx, 34Lxx] (should also be assigned at least one other classification number in section 47)

Keywords
hedgehog-type graphs Sturm-Liouville operators inverse spectral problems

Citation

Choque Rivero, A.; Karlovich, Yu. I.; Yurko, V. A. An Inverse Problem for Differential Operators on Hedgehog-type Graphs with General Matching Conditions. Commun. Math. Anal. 17 (2014), no. 2, 98--107. https://projecteuclid.org/euclid.cma/1418919758


Export citation